Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with endometriosis, have severe bleeding, prescribed danazol. History of kidney chances. Am I nornal?

Does Danazol increase the risk of cancer? I have endometriosis . I was operated in the year 2009 and my right overy was removed. I hasd chocolate cyst with extensive adhesiolysis. I was treated with danazol after surgery. Condition improved. But during the last few monts I am experiencing heavy bleeding. my doctor has prescribed danazol-200. My mother died of kidney cancer . So I am afraid. Pl. help.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You have mentioned that you are experiencing heavy bleeding but it is not clear to me through which route are you bleeding. Anyway, Danazol is a medication used to treat endometriosis.It is a weak androgen ( male sex hormone) it is responsible for lowering estrogen level and help in endometriosis. Side effects include male character development in female like slight increase in growth of body hair, deepening of voice. This drug also increase sensitivity to sunlight exposour so sunlight exposour to be minimised. Regarding cancer risk , slight increase in ovarian cancer has been found by a study previous years. As you have mentioned, excess bleeding is not a symptom of ovarian cancer. probably you may have suffered from some other pathology. consult your gynaecologist. take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor